# SDR DALA2021061403205

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 3,640 hours, 410 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley Oven
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3405 OVEN 1 POS F106 SMELLS LIKE BURNING WIRES. CORRECTIVE ACTION: REMOVED AND REPLACED OVEN. INSP CONNECTOR NO ARCING OR SMOKE/FUME SMELL. (1838077)
